zbMATH — the first resource for mathematics

Global asymptotic behaviour of functional differential equations of the neutral type. (English) Zbl 0482.34053

34K20 Stability theory of functional-differential equations
34D30 Structural stability and analogous concepts of solutions to ordinary differential equations
34D20 Stability of solutions to ordinary differential equations
34A34 Nonlinear ordinary differential equations and systems, general theory
Full Text: DOI
[1] Hale, J.K.; Cruz, M.A., Existence, uniqueness and continuous dependence of hereditary systems, Ann. mat. pura appl., 4, 85, 63-82, (1970) · Zbl 0194.41002
[2] Hale, J.K.; Ize, A.F., On the uniform asymptotic stability of functional differential equations of the neutral type, Proc. am. math. soc., 28, 100-106, (1971) · Zbl 0213.11202
[3] Hale, J.K.; Martinez-Amores, P., Stability in neutral equation, Nonlinear analysis TMA, 2, 161-173, (1977) · Zbl 0359.34070
[4] Hale, J.K.; Meyer, K.R., A class of functional equations of neutral type, Mem. am. math. soc., 76, (1967) · Zbl 0179.20501
[5] Hale, J.K.; Cruz, M.A., Asymptotic behaviour of neutral functional equations, Archs. ration. mech. analysis, 34, 331-353, (1969) · Zbl 0211.12301
[6] Cruz, M.A.; Hale, J.K., Stability of functional differential equations of neutral type, J. diff. eqns., 7, 334-355, (1970) · Zbl 0191.38901
[7] Hale, J.K., Theory of functional differential equations, () · Zbl 0189.39904
[8] Hale, J.K., Ordinary differential equations, (1969), Interscience · Zbl 0186.40901
[9] Strauss, A.; Yorke, J., Perturbation theorems for ordinary differential equations, J. diff. eqns., 3, 15-30, (1967) · Zbl 0189.38701
[10] Strauss, A.; Yorke, J., Perturbing uniform asymptotically stable nonlinear systems, J. diff. eqns., 452-483, (1969) · Zbl 0182.12103
[11] \scBernfeld S.R., Perturbing uniform ultimate bounded differential systems, SIAM J. math. Analysis\bf3, 2, 358-370. · Zbl 0235.34074
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.